# SDR SWI2025F01845

- Difficulty date: September 8, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP TRAY AT LBL 27, FS 409 IS DAMAGED.  REPAIRED DRIP TRAY AND MOUNTING STRUCTURE IAW MHIRJ REO 601R-53-31-1351 REV-, AND REO 601R-53-31-1353, REV-.  COMPLETED TASK CARD 51-900-1003-SKY. REF CONTINUATION CARD FOR WORK PERFORMED.
